Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Completeness of the Papkovich potentials

Author: M. Stippes
Journal: Quart. Appl. Math. 26 (1969), 477-483
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/239801
MathSciNet review: 239801
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Mindlin, Bull. Amer. Math. Soc. 42, 373-376 (1936)
  • [2] M. Stippes, Inter. Jour. Solids and Struct, (to appear)
  • [3] M. E. Gurtin, On Helmholtz’s theorem and the completeness of the Papkovich-Neuber stress functions for infinite domains, Arch. Rational Mech. Anal. 9 (1962), 225–233. MR 0187467, https://doi.org/10.1007/BF00253346
  • [4] R. A. Eubanks and E. Sternberg, On the completeness of the Boussinesq-Papkovich stress functions, J. Rational Mech. Anal. 5 (1956), 735–746. MR 0079897
  • [5] N. I. Muschelishvili, Some basic problems of the mathematical theory of elasticity, 4th ed., 1963.
  • [6] S. G. Mikhlin, Multidimensional singular integrals and integral equations, Translated from the Russian by W. J. A. Whyte. Translation edited by I. N. Sneddon, Pergamon Press, Oxford-New York-Paris, 1965. MR 0185399

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/239801
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society